# SDR RAIA2009050400006

- Difficulty date: May 2, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 19,987 hours, 18,115 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2770318101
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 7916 - STL - FUEL LEAKING FROM THE RIGHT WING VENT VALVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT OUTBOARD FLAP VENT VALVE.  OPS CHECKED GOOD.
